# SDR 2002UALA01752

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 42,965 hours, 23,282 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME 480 CRACKED AT STRINGER 9R OVERHEAD BIN ATTACH CLIP FASTENER.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED ON FRAME.
